$\mathbb R$-holomorphic solutions of a total differential equation
Differencialʹnye uravneniâ, Tome 35 (1999) no. 4, pp. 447-452
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_4_a1,
author = {V. N. Gorbuzov and V. Yu. Tyshchenko},
title = {$\mathbb R$-holomorphic solutions of a total differential equation},
journal = {Differencialʹnye uravneni\^a},
pages = {447--452},
year = {1999},
volume = {35},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_4_a1/}
}
V. N. Gorbuzov; V. Yu. Tyshchenko. $\mathbb R$-holomorphic solutions of a total differential equation. Differencialʹnye uravneniâ, Tome 35 (1999) no. 4, pp. 447-452. http://geodesic.mathdoc.fr/item/DE_1999_35_4_a1/